Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 115, NWS Quad Cities, IA

June 17, 2017Scotland County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 17, 2017, 6:38 PM CDT for Scotland County, Missouri. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 6:38 PM CDT (23:38 UTC)
Expired
Jun 17, 2017, 7:30 PM CDT
In force
52 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

County Scotland County, MO

The radar

The Quad Cities radar (KDVN), 177 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 7:14 PM CDTHAIL 0.25Nne Memphis, MO
Jun 17, 7:19 PM CDTTSTM WND GST 60Memphis, MO
Jun 17, 7:20 PM CDTHAIL 1.25Memphis, MO
Jun 17, 7:20 PM CDTHAIL 2N Memphis, MOVIA THE INTERNET
Jun 17, 7:21 PM CDTHAIL 1.75Memphis, MO
Jun 17, 7:35 PM CDTTSTM WND DMGArbela, MODELAYED REPORT. TIME ESTIMATED FROM RADAR. TREE DOWN ON A POWERLINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 5:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 613 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
613 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

933 
WUUS53 KDVN 172338
SVRDVN
MOC199-180030-
/O.NEW.KDVN.SV.W.0115.170617T2338Z-170618T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
638 PM CDT SAT JUN 17 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Scotland County in northeastern Missouri...

* Until 730 PM CDT

* At 638 PM CDT, a severe thunderstorm was located 9 miles northwest
  of Lancaster, moving east at 40 mph.

  HAZARD...70 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Memphis, Granger, Crawford, Arbela, Brock, Prospect Grove, Hitt,
  Etna, Memphis Memorial Airport, Scotland County Fairgrounds,
  Kilwinning and Azen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4060 9234 4061 9197 4060 9194 4036 9195
      4048 9235
TIME...MOT...LOC 2338Z 283DEG 34KT 4062 9266 

HAIL...1.25IN
WIND...70MPH
 
$$

08
5 follow-up statements
675 
WWUS53 KDVN 172345
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
645 PM CDT SAT JUN 17 2017

MOC199-180030-
/O.CON.KDVN.SV.W.0115.000000T0000Z-170618T0030Z/
Scotland MO-
645 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SCOTLAND COUNTY...

At 645 PM CDT, a severe thunderstorm was located near Lancaster,
moving east at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Memphis, Granger, Crawford, Arbela, Brock, Prospect Grove, Hitt,
Etna, Memphis Memorial Airport, Scotland County Fairgrounds,
Kilwinning and Azen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4061 9197 4060 9194 4036 9195 4048 9235
      4060 9234
TIME...MOT...LOC 2345Z 283DEG 34KT 4061 9258 

HAIL...1.25IN
WIND...70MPH
 
$$

08
700 
WWUS53 KDVN 172356
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
656 PM CDT SAT JUN 17 2017

MOC199-180030-
/O.CON.KDVN.SV.W.0115.000000T0000Z-170618T0030Z/
Scotland MO-
656 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SCOTLAND COUNTY...

At 656 PM CDT, a severe thunderstorm was located near Lancaster,
moving east at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Memphis, Granger, Crawford, Arbela, Brock, Prospect Grove, Hitt,
Etna, Memphis Memorial Airport, Scotland County Fairgrounds,
Kilwinning and Azen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4061 9197 4060 9194 4036 9195 4048 9235
      4060 9234
TIME...MOT...LOC 2356Z 283DEG 34KT 4059 9245 

HAIL...1.25IN
WIND...70MPH
 
$$

08
987 
WWUS53 KDVN 180007
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
707 PM CDT SAT JUN 17 2017

MOC199-180030-
/O.CON.KDVN.SV.W.0115.000000T0000Z-170618T0030Z/
Scotland MO-
707 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SCOTLAND COUNTY...

At 707 PM CDT, a severe thunderstorm was located near Downing, or 10
miles northwest of Memphis, moving east at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Memphis, Granger, Crawford, Arbela, Brock, Prospect Grove, Hitt,
Etna, Memphis Memorial Airport, Scotland County Fairgrounds,
Kilwinning and Azen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4061 9197 4060 9194 4036 9195 4048 9235
      4060 9234
TIME...MOT...LOC 0007Z 283DEG 34KT 4057 9231 

HAIL...1.25IN
WIND...70MPH
 
$$

08
146 
WWUS53 KDVN 180012
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
712 PM CDT SAT JUN 17 2017

MOC199-180030-
/O.CON.KDVN.SV.W.0115.000000T0000Z-170618T0030Z/
Scotland MO-
712 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SCOTLAND COUNTY...

At 711 PM CDT, a severe thunderstorm was located over Memphis, moving
east at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Memphis, Granger, Crawford, Arbela, Brock, Prospect Grove, Hitt,
Etna, Memphis Memorial Airport, Scotland County Fairgrounds,
Kilwinning and Azen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4061 9197 4060 9194 4036 9195 4048 9235
      4060 9234
TIME...MOT...LOC 0011Z 290DEG 30KT 4046 9213 

HAIL...1.25IN
WIND...70MPH
 
$$

08
991 
WWUS53 KDVN 180022
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
722 PM CDT SAT JUN 17 2017

MOC199-180030-
/O.CON.KDVN.SV.W.0115.000000T0000Z-170618T0030Z/
Scotland MO-
722 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SCOTLAND COUNTY...

At 722 PM CDT, a severe thunderstorm was located over Granger, or 9
miles east of Memphis, moving east at 40 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Memphis, Granger, Crawford, Arbela, Brock, Prospect Grove, Hitt,
Etna, Memphis Memorial Airport, Scotland County Fairgrounds,
Kilwinning and Azen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4061 9197 4060 9194 4036 9195 4048 9235
      4060 9234
TIME...MOT...LOC 0022Z 283DEG 34KT 4044 9200 

HAIL...1.75IN
WIND...70MPH
 
$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:12 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 17, 3:12 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
312 PM CDT Sat Jun 17 2017

.SYNOPSIS...
Issued at 312 PM CDT Sat Jun 17 2017

At 19Z water vapor imagery indicated a potent shortwave trough
over western south Dakota which was moving into and flattening out
the ridge over the upper Midwest. Plentiful cloud cover was seen
ahead of this trough across Iowa as a front was settled in from
south central Iowa into northern Illinois. A few showers had
developed along this boundary by mid afternoon, with areas to the
south seeing an extensive cumulus field.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 312 PM CDT Sat Jun 17 2017

Today's forecast focus is on thunderstorm chances yet this
afternoon and this evening. Beyond this evening, cooler weather is
in store for the area following the passage of a cold front.

The frontal boundary that is currently located from south central
Iowa through near KCID to KRFD will be the focus of thunderstorm
activity over the next 6 hours.

The shortwave trough over South Dakota will quickly shift east
into Iowa through 06Z tonight. Ahead of this disturbance, deep
layer shear will increase as has been ongoing already across the
region as 19Z mesoanalysis from SPC indicates 0-6km shear values
now approaching 40kts across much of Iowa from 20kts as was being
measured earlier today. Still questioning when the cap will break
to see if storms can tap into the 2000-3500 J/kg of surface based
CAPE. Forecast soundings indicate this will occur around 21Z.
Assuming this plays out and initiation occurs in the next several
hours thoughts are that cells will be able to organize and
strengthen, keeping a severe threat for the southeast 1/3 to 1/2
of the forecast area. How widespread the threat will be remains to
be seen as cells may be more isolated to scattered in nature.

Later this evening as the shortwave moves closer bringing more
significant forcing, activity will likely increase, but by this
time, the front will have moved south far enough and low level
forcing is focused into portions of Missouri into western to
southwest Illinois, so expectations are for the large line of
significant to severe storms that develops to be south of the
forecast area. While an isolated tornado cannot be ruled out, the
primary threats with these storms will be damaging winds and
large hail.

If the initial storms are slower moving or if
there are any training storms, there is potential for heavy rain
as precipitable water values of 1.7 to 1.9 inches are being
observed in the area of concern.

After the front moves through, the airmass will be much changed
with much cooler and drier air taking residence over the area.
Look for highs only in the mid 70s to around 80 degrees with
dewpoints dropping into the 50s and low 60s to make tomorrow feel
much different than the past week. There will be another impulse
of mid-level energy moving across the region on Sunday late
morning through afternoon, so may see enough lift to get some
isolated to scattered showers. Don't expect much rainfall with any
of this activity, but is enough of a chance to add in a mention of
rain and perhaps an isolated thunderstorm in the afternoon.

.LONG TERM...(Sunday Night through Saturday)
ISSUED AT 312 PM CDT Sat Jun 17 2017

A cool down will be seen for the start of the work week with
temperatures rising back to or above normal the second half of the
week. The overall pattern will see numerous disturbances moving
through in the flow aloft that have the potential to create
periods of active weather.

Quiet and dry conditions will be seen Sunday night as high pressure
quickly moves through the Midwest.

On Monday, an upper level disturbance will move through the area.
Moisture is somewhat limited but there may be just enough to
generate some showers and a few thunderstorms. Temperatures will
average below normal.

Monday night looks to be quiet as another high pressure quickly
moves through the Midwest.

Another fast moving upper level disturbance will move through the
area on Tuesday. Moisture is very limited and the forcing is weak.
However, daytime heating may be just enough to generate some rain
showers.

Tuesday night on...

Tuesday night quiet and dry conditions will be seen across the area
as another high pressure moves through the Midwest.

On Wednesday, mainly dry conditions will be seen across the area. A
weak disturbance will move through in the flow aloft. The model
consensus has a slight chance to chance pops for areas north of
highway 30.

Wednesday night/Thursday, a more substantial upper level disturbance
will move through the area in combination with returning moisture.
Internally, the models are suggesting an organized thunderstorm
complex will develop across Iowa and move generally east or east
northeast. Where the thunderstorm complex develops and tracks will
be the key to the overall forecast. Right now the model consensus
has chance to likely pops for Wednesday night and slight chance pops
in the far east and south on Thursday for lingering precipitation.

Thursday night into Friday night the models diverge somewhat on
their respective solutions as to what will occur. There is loose
agreement that several rounds of rain will be possible in the form
of organized thunderstorm complexes. Right now the model consensus
has slight chance to chance pops for the entire area.

On Saturday, the model consensus has dry conditions for the area as
high pressure moves through the Midwest.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
ISSUED AT 127 PM CDT Sat Jun 17 2017

A cold front will move through the area this afternoon and evening
which will prompt winds to shift to the northwest at all
terminals. Thunderstorm potential has shifted southward, and with
lesser confidence on any thunder occurring at the KDBQ and KCID
terminals, did pull the TSRA mention from the forecasts. There
will likely still be some showers and isolated thunderstorms
across the area, but as it won't be widespread, will monitor for
the need to include it in the forecast rather than keep prevailing
groups in at this time. To the south, confidence is better on
thunderstorms, with the higher potential in areas south of a line
from KFFL to KVYS. On Sunday, mixing will occur later in the
morning to bring gusts to most areas of around 20-25kts from the
northwest.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Brooks
SHORT TERM...Brooks
LONG TERM...08
AVIATION...Brooks
Hazardous weather outlook, Jun 17, 10:27 AM CDT, 8 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
1027 AM CDT Sat Jun 17 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-181530-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
1027 AM CDT Sat Jun 17 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

The Storm Prediction Center has an enhanced risk of severe
thunderstorms south of a Wayland, Missouri to Roseville, Illinois
line. To the north of this line there is a slight risk. A rather
strong cold front will be pushing southeast across the area late
this afternoon and evening, providing the trigger for severe
thunderstorms. The primary threat will be very damaging winds up
to 80 mph, hail up to golf ball size and isolated tornadoes. A
secondary threat is isolated flash flooding, especially in
locations that have received heavy rainfall the past couple of
days.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Wednesday night through Friday, periodic rounds of thunderstorms
are expected with a quasi-stationary frontal boundary over the
Midwest. There is the potential for severe thunderstorms but there
is low confidence in timing of these storms this far out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible from 3 pm to 11 pm this afternoon
and evening generally in areas south of a Sigourney, Iowa to
Clinton, Iowa to Milledgeville, Illinois line.

Brooks

In the hours before

Local storm report, Jun 17, 5:55 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
555 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     1 E MUSCATINE           41.42N 91.05W
06/17/2017                   MUSCATINE          IA   TRAINED SPOTTER

            TREE DAMAGE NOTED ON THE EAST SIDE OF MUSCATINE. WINDS
            ESTIMATED ABOVE 60 MPH.

&&

BROOKS
Special weather statement, Jun 17, 5:57 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
557 PM CDT SAT JUN 17 2017

ILC177-172330-
Stephenson-
557 PM CDT SAT JUN 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN STEPHENSON COUNTY
UNTIL 630 PM CDT...

At 557 PM CDT, a strong thunderstorm was located over Cedarville, or
near Freeport, moving northeast at 30 mph.

Winds up to 35 mph and pea size hail are possible with this storm.

Locations impacted include...
Cedarville, Davis, Dakota, Rock City, Buena Vista, Rock Grove, Scioto
Mills, Red Oak, Dakota Dornink Airport, Damascus, Afolkey and Lake
Summerset.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

LAT...LON 4239 8940 4232 8968 4241 8973 4250 8955
      4250 8940
TIME...MOT...LOC 2257Z 244DEG 27KT 4239 8961

08
Local storm report, Jun 17, 6:01 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
601 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HEAVY RAIN       2 NNE MUSCATINE         41.44N 91.05W
06/17/2017  M1.00 INCH       MUSCATINE          IA   TRAINED SPOTTER

            1.00 INCH OF RAIN IN 20 MINTUES. ALSO, DEAD BRANCHES
            BLOWN DOWN. THE LARGEST WAS 1.5 INCHES IN DIAMETER.

0545 PM     HAIL             NNW MUSCATINE           41.42N 91.07W
06/17/2017  M1.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

&&

DC
Local storm report, Jun 17, 6:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             1 ENE MUSCATINE         41.42N 91.05W
06/17/2017  E2.00 INCH       MUSCATINE          IA   TRAINED SPOTTER

            MOST HAIL WAS GOLF BALL SIZE, BUT THERE WERE A FEW UP TO
            2 INCHES IN DIAMETER.

&&

BROOKS
Local storm report, Jun 17, 6:09 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             NE MUSCATINE            41.42N 91.07W
06/17/2017  M1.25 INCH       MUSCATINE          IA   PUBLIC

            SOME A LITTLE LARGER THAN HALF DOLLAR.HAIL LASTED FOR 7
            MINUTES.

0557 PM     TSTM WND DMG     NE MUSCATINE            41.42N 91.07W
06/17/2017                   MUSCATINE          IA   PUBLIC

            SMALL TREE BLOWN OVER. ESTIMATED WIND SPEED OF 65 MPH.

&&

DC
Local storm report, Jun 17, 6:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
621 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             NICHOLS                 41.48N 91.31W
06/17/2017  E1.00 INCH       MUSCATINE          IA   PUBLIC

&&

BROOKS

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.